# SDR USAA2011090600021

- Difficulty date: September 4, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 38,217 hours, 15,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BROKEN AT SEAT 1C.  REMOVED AND REPLACED EMERGENCY LIGHT AT 1C.  OPS CHECKED GOOD.
